# SDR 07FDEA03503

- Difficulty date: September 10, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 37,666 hours, 19,220 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: A52175325
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CRACKED FRAME SEGMENT ON RT AND LT AFT PAX DOOR (ZONE 843 / 833 ).  FRAME SEGMENT REPLACED IAW SRM 52-13-00 AND SRM 51-72-10.
